# SDR COMA9860264

- Difficulty date: September 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR OUTER HANDLE MESSAGE.  COULD NOT DUPLICATE.  OPERATED DOOR SEVERAL TIMES.  NO DEFECTS FOUND.
